MathSciNet Relay Station
MathSciNet bibliographic data
MR1231179 22D25 (05C25 43A07 60J15)
de la Harpe, Pierre; Robertson, A. Guyan; Valette, Alain On the spectrum of the sum of generators for a finitely generated group. Israel J. Math. 81 (1993), no. 1-2, 65–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement